Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General theory of approximation by functions involving a given number of arbitrary parameters


Author: John Wesley Young
Journal: Trans. Amer. Math. Soc. 8 (1907), 331-344
MSC: Primary 41A30
DOI: https://doi.org/10.1090/S0002-9947-1907-1500787-8
MathSciNet review: 1500787
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A30

Retrieve articles in all journals with MSC: 41A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500787-8
Article copyright: © Copyright 1907 American Mathematical Society